# SDR CALA2025060905369

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 23,377 hours, 2,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLT LOCK UNLOCKED 1R ADVISORY #1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK ENGAGED AND DISENGAGED NEAR/FAR STATUS IS NOT CONSISTENT WITH THE STATUS OF THE FLIGHT LOCK COMMAND - IN THE DISENGAGED POSITION. DURING CLB GOT STAT-MSG+ FWD GALLEY MOMENTARY LOST ALL PWR COMPLIED FLIGHT LOCK OPERATIONAL TEST PASSED MSG STATUS NOT ACTIVE AIRCRAFT OK FOR SERVICE PER FIM DMC-B787-A-52-10-F1-ADA-421A-A
